# SDR UPS09554380

- Difficulty date: January 2, 2009
- Submitted: January 21, 2009
- Operation: Air carrier
- Aircraft: N413UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23853
- Aircraft time: 24,516 hours, 16,647 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin Panel
- Condition: Misrepaired
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1 WHILE WORKING EO B757-5100-30760A FOUND REPAIR AT BS 1224.5, 2.5 INCHES ABOVE STR 12L TO NOT MATCH SRM 53-00-01 FIG 208.  REPAIR MISSING 12TH OUTER ROW FASTENER.  REPAIR WAS REPLACED PER ATS ENGINEERING REPAIR 09-1027 DATED 15JAN2009.
